Vol. 4, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Author Index
To Appear
 
Other MSP Journals

Change is coming to MEMOCS: This journal is becoming a
subscription journal with select diamond open-access articles.
Read more about it.

Correction to the article On the theory of diffusion and swelling in finitely deforming elastomers

Gary J. Templet and David J. Steigmann

Vol. 4 (2016), No. 1, 103

Correction to Mathematics and Mechanics of Complex Systems 1:1 (2013) 105–128

Keywords
errata
Mathematical Subject Classification 2010
Primary: 74FXX
Milestones
Received: 1 March 2016
Accepted: 14 March 2016
Published: 28 June 2016

Communicated by Francesco dell'Isola
Authors
Gary J. Templet
Berkeley, CA
United States
David J. Steigmann
Department of Mechanical Engineering
University of California, Berkeley
Berkeley, CA 94720
United States